Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#303561] of Stephanos Venakides

Papers Published

  1. Belov, S; Venakides, S, Smooth parametric dependence of asymptotics of the semiclassical focusing NLS, Analysis and PDE, vol. 8 no. 2 (January, 2015), pp. 257-288 [1211.7111v2], [doi]
    (last updated on 2017/12/12)

    Abstract:
    © Mathematical Sciences Publishers. We consider the one-dimensional focusing (cubic) nonlinear Schrödinger equation (NLS) in the semiclassical limit with exponentially decaying complex-valued initial data, whose phase is multiplied by a real parameter. We prove smooth dependence of the asymptotic solution on the parameter. Numerical results supporting our estimates of important quantities are presented.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320